# SDR CA040705002

- Difficulty date: June 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,854 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Boot
- Part number: 11418002823
- Condition: Torn
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED A TEAR IN THE LT IB DEICE BOOT DURING WALKAROUND. THE AIRCRAFT WAS FERRIED AND THE BOOT WAS REPLACED. REASON FOR TEAR UNKNOWN.
